# SDR 20001212SH014

- Difficulty date: November 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Corroded
- Location: Feel Computer
- Component: Elev Feel Comput, Moog
- Component part number: 401602728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY IS CORRODED ON THE SEAL PLATE SURFACES, BOLT HOLES AND CHECK VALVE PORTS.  POSSIBLE CAUSE, HOUSING ASSY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION AND CRACKS.  (X)
